Vestnik КRAUNC. Fiz.-Mat. Nauki. 2023. vol. 42. no. 1. P. 58-68. ISSN 2079-6641
Full text in Russian
On a nonlocal boundary value problem of periodic type for the three-dimensional mixed-type equations of the second kind in an infinite parallelepiped
S. Z. Dzhamalov^*, B. K. Sipatdinova^*
Institute of Mathematics named after V. I. Romanovskiy, Academy of Sciences of the Republic of Uzbekistan, 100174, Tashkent, Universitet str., 4b, Uzbekistan
Abstract. As is known, A.V. Bitsadze in his studies pointed out that the Dirichlet problem for a mixed-type equation, in particular for a degenerate hyperbolic-parabolic equation, is ill-posed. The question naturally arises: is it possible to replace the conditions of the Dirichlet problem with other conditions covering the entire boundary, which will ensure the well-posedness of the problem? For the first time, such boundary value problems (nonlocal boundary value problems) for a mixed-type equation were proposed and studied in the works of F.I. Frankl when solving the gas-dynamic problem of subsonic flow around airfoils with a supersonic zone ending in a direct shock wave. Problems close in formulation to a mixed-type equation of the second order were considered in the studies by A.N. Terekhov, S.N. Glazatov, M.G. Karatopraklieva and S.Z. Dzhamalov. In these papers, nonlocal boundary value problems in bounded domains are studied for a mixed-type equation of the second kind of the second order. Such problems for a mixed-type equation of the first kind in the three-dimensional case (in particular, for the Tricomi equation) in unbounded domains are studied in the works of S.Z. Dzhamalov and H. Turakulov. For mixed-type equations of the second kind in unbounded domains, nonlocal boundary value problems in the multidimensional case are practically not studied. In this article, nonlocal boundary value problem of periodic type for a mixed-type equation of the second kind of the second order, is formulated and studied in an unbounded parallelepiped. To prove the uniqueness of the generalized solution, the method of energy integrals is used. To prove the existence of a generalized solution, the Fourier transforms is used and as a result, a new problem is obtained on the plane. And for the solvability of this problem, the methods of “\varepsilon-regularization”and a priori estimates are used. The uniqueness, existence, and smoothness of a generalized solution of a nonlocal boundary value problem of periodic type for a three-dimensional mixed-type equation of the second kind of the second order are proved using above-mentioned methods and Parseval equality.
Key words: mixed-type equation of the second kind, nonlocal boundary value problem, Fourier transform, methods of “\varepsilon-regularization”and a priori estimates.
Received: 11.08.2022; Revised: 05.12.2022; Accepted: 24.03.2023; First online: 15.04.2023
For citation. Dzhamalov S. Z., Sipatdinova B. K. On a nonlocal boundary value problem of periodic type for the
three-dimensional mixed-type equations of the second kind in an infinite parallelepiped. Vestnik KRAUNC. Fiz.-mat. nauki. 2023, 42: 1, 58-68. EDN: GMDAQU. https://doi.org/10.26117/2079-6641-2023-42-1-58-68.
Funding. The authors acknowledge financial support from the Ministry of Innovative Development of the Republic of
Uzbekistan, Grant no. F-FA-2021-424.
Competing interests. The authors declare that there are no conflicts of interest regarding authorship and publication.
Contribution and Responsibility. All authors contributed to this article. Authors are solely responsible for providing
the final version of the article in print. The final version of the manuscript was approved by all authors.
^*Correspondence: E-mail: firstname.lastname@example.org, email@example.com
The content is published under the terms of the Creative Commons Attribution 4.0 International License
© Dzhamalov S. Z., Sipatdinova B. K., 2023
© Institute of Cosmophysical Research and Radio Wave Propagation, 2023 (original layout, design, compilation)
- Bitsadze A. V. Ill-posedness of the Dirichlet problem for equations of mixed type, Dokl. Akad. Nauk SSSR, 1953, 122, 2, 167–170 (In Russian).
- Frankl F. I. On Chaplygin’s problems for mixed subsonic and supersonic flows, Izv. Akad. Nauk SSSR Ser. Mat., 1945, 9, 2, 121–143 (In Russian).
- Glazatov S. N. Nonlocal Boundary Value Problems for Mixed-Type Equations in a Rectangle. Sibirsk. Mat. Zh., 1985, 26, 6, 162-164 (In Russian).
- Karatopraklieva M. G. On a nonlocal boundary value problem for an equation of mixed type. Differential Equations 1991, 27, 1, 68-79 (In Russian).
- Dzhamalov S. Z. On well-posedness of a nonlocal boundary value problem with constant coefficients for a mixed type equation of the second kind of the second order in space, Mathematical notes of NEFU, 2017, 4, 17-28 (In Russian).
- Dzhamalov S. Z. On the smoothness of the solution of a nonlocal boundary value problem for the multidimensional second-order equation of the mixed type of the second kind in Sobolev space, Zhurnal SVMO, 2019, 21, 1, 24-33 (In Russian).
- Vragov V. N. Krayevyye zadachi dlya neklassicheskikh uravneniy matematicheskoy fiziki [Boundary Value Problems for Nonclassical Equations of Mathematical Physics]. Novosibirsk, NGU, 1983 (In Russian).
- Lyons J. L., Magenes E. Neodnorodnyye granichnyye zadachi i ikh prilozheniya [Inhomogeneous boundary value problems and their applications]. Moscow, Mir, 1971 (In Russian).
- Hermander L. Lineynyye differentsial’nyye operatory s chastnymi proizvodnymi [Linear partial differential operators]. Moscow, Mir, 1965 (In Russian).
- Nikolsky S. M. Priblizheniye funktsiy mnogikh peremennykh i teoremy vlozheniya [Approximation of functions of several variables and embedding theorems]. Moscow, Nauka, 1977 (In Russian.).
- Ladyzhenskaya O. A. Krayevyye zadachi matematicheskoy fiziki [Boundary value problems of mathematical physics]. Moscow, 1973 (In Russian).
- Kozhanov A. I. Krayevyye zadachi dlya uravneniy matematicheskoy fiziki nechetnogo poryadka [Boundary Value Problems for Odd-Order Equations of Mathematical Physics]. Novosibirsk, NSU, 1990 (In Russian).
Information about authors
Dzhamalov Sirojiddin Zuxriddinovich – D. Sci. (Phys. & Math.), Associate Professor, Chief Researcher of the V.I. Romanovsky Institute of Mathematics of the Academy of Sciences of the Republic of Uzbekistan, Tashkent, Uzbekistan, https://orcid.org/0000-0002-3925-5129.
Sipatdinova Biybinaz Kenesbayevna – Ph. D. (Phys. & Math.) student of the V.I. Romanovsky Institute of Mathematics of the Academy of Sciences of the Republic of Uzbekistan, Tashkent, Uzbekistan, https://orcid.org/0000-0002-7833-6992.